Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes left-sided abdominal pain?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6010 Questions

default
Posted on Sat, 3 Jan 2015 in Women's Health
Question: Hello doc, we are ttc...i ovulated on 28/11/2014. And having very slight cramps since i ovulated..the cramp is,mostly in left pelvic region..today i am 12 days post ovulation and had sharp twinging pain in left abdomen both upper and lower..and feeling gassy..and a bit nauseated...i am on clomid girat cycle and taking duphaston and myotolf...i want to ask what is the reason of pain in upper abdomen n lower abdomen only in left side mostly...also whether it is just the side effect of medicine i am taking...

I still dint get my answer...please reply soon..i also had left leg pain yesterday but today its not there...what could be the reason
doctor
Answered by Dr. Aarti Abraham 50 minutes later
Brief Answer:
DONT WORRY, ITS NON SPECIFIC.

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
The pain can be due to a lot of reasons.
It could be that you conceived in this cycle, and early pregnancy is sometimes characterized by vague aches and cramps.
It could be that you failed to conceive, and these are pre menstrual symptoms.
Also, as two follicles ruptured, free fluid could have accumulated in the pelvis, leading to pain.
Were the two follicles from the left ovary ?
Medications itself can lead to some amount of discomfort.
If the pain is not very significant or persistent, please ignore it.
You should be taking a pregnancy test after 4 - 5 days, which will clarify matters.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 12 minutes later
Yes both follicles were in left ovary...can the medicine which i am taking mimic false pregnancy symptoms like nausea n aches???

I am having continuos dull ache in left ovary side is ur serious???

There is no,prompt responce from the doctors then what is the use of fee that i paid

Can it be an ectopic kind of pregnancy??? I am little worried should i go for sonograhy?? Or should meet my gyn??
doctor
Answered by Dr. Aarti Abraham 5 hours later
Brief Answer:
RELAX, BUT IF PAIN IS SEVERE, SEE YOUR DOCTOR.

Detailed Answer:
Here are your answers.
Please relax.
If you feel that there is no promptness or help from the doctors, you can go for a full refund for this question.
Panicking will not help you , or lead to a positive outcome in any way.
The question (primary ) is supposed to be answered within an hour, and the follow ups within 24 hours.
However, I am doing it within 2 hours, and while I understand your anxiety and worry, there is no reason to berate and talk negative about the doctors on this forum, who are busy, dedicated professionals and do their best to help patients online.
I hope you realize that.
The medications cannot mimic a false pregnancy.
Continuous dull ache is not serious, or an indicator of ectopic pregnancy, unless you have spotting, fainting , tenderness etc.
If you are so worried, yes you should meet your doctor.
Sonography would show nothing so early, a blood B HCG test might be more useful.
I think you should relax, as minor aches are common, and can be due to the reasons listed by me.
If the pain is quite unrelenting and severe / persistent, and you are feeling uneasy / dizzy, yes you should see your doctor right away.
Take care.
Hope you understand that as far as online consultation goes, I am doing my best to reassure and inform you.
God bless.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Ttc

doctor1 MD

Hi, I am 38 years old and I am TTC for the last 2 months without any luck. My husband's age is 34. My periods are regular and very between the 28...

doctor1 MD

Hi, I am 32 years old and TTC . I just got my blood tests done which planning. My Vitamin D is 15.50 nmol/L and vitamin B 12 is 168 pg/mL rest...

doctor1 MD

sir, on 29.08.17 i hav done HSG( 8th day after my period). we are TTC for 1 year..i was adviced to take siphene 50 mg and and progynova 1 mg for 3...

doctor1 MD

hello, i am a 29 years old female. 3 years ago i had tubal pregnancy, had intervention done dint louse any tubs. that pregnancy was from first...

doctor1 MD

I was mus-diagnosed with PCOS and was given glucophage and inofolic acid. I ve since gained weight and my skin has become even worse. I was on...

doctor1 MD

Hi, I am 35 years old, TTC for last 3 years, once had chemical pregnancy, recent follicular study showed there is Chocolate cyst of 2cm, from day...

doctor1 MD

Hello, My husband and I have been TTC for almost 2 years now on our own (we said we would get doctor help with it once we passed the 2 year mark in...